# SDR UIEA2021083101920

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: False Activation
- Location: Nr 2 Exhaust Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EXH FAN FAN #2 STATUS MSG( REF FIM 21-51 FT A02. PERFORMED OPS CHECK OF AFT EXH FAN # 2 PER FIM OPS CHECK GOOD AT THIS TIME.  )
